Izvestiya Instituta Matematiki i Informatiki Udmurtskogo Gosudarstvennogo Universiteta
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. IMI UdGU:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. IMI UdGU, 2012, Issue 1(39), Pages 130–133 (Mi iimi63)  

This article is cited in 1 scientific paper (total in 1 paper)

Regularized sequential Pontryagin maximum principle in the convex optimal control with pointwise state constraints

M. I. Sumin

N. I. Lobachevski State University of Nizhni Novgorod

Abstract: Pontryagin maximum principle in regularized sequential form for the convex optimal control with pointwise state constraints is discussed.

Keywords: convex optimal control, minimizing sequence, maximum principle, pointwise state constraints, duality, regularization.

Full text: PDF file (140 kB)
References: PDF file   HTML file
UDC: 517.977
MSC: 49K15, 49M05
Received: 15.02.2012

Citation: M. I. Sumin, “Regularized sequential Pontryagin maximum principle in the convex optimal control with pointwise state constraints”, Izv. IMI UdGU, 2012, no. 1(39), 130–133

Citation in format AMSBIB
\Bibitem{Sum12}
\by M.~I.~Sumin
\paper Regularized sequential Pontryagin maximum principle in the convex optimal control with pointwise state constraints
\jour Izv. IMI UdGU
\yr 2012
\issue 1(39)
\pages 130--133
\mathnet{http://mi.mathnet.ru/iimi63}


Linking options:
  • http://mi.mathnet.ru/eng/iimi63
  • http://mi.mathnet.ru/eng/iimi/y2012/i1/p130

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Gorshkov, M. I. Sumin, “Regulyarizatsiya printsipa maksimuma Pontryagina v zadache optimalnogo granichnogo upravleniya dlya parabolicheskogo uravneniya s fazovymi ogranicheniyami v lebegovykh prostranstvakh”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 27:2 (2017), 162–177  mathnet  crossref  elib
  • Известия Института математики и информатики Удмуртского государственного университета
    Number of views:
    This page:235
    Full text:76
    References:22

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021